MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL DISPOSABLE HIGH SPEED CUTTER 20G

D.O.R.C INTERNATIONAL DISPOSABLE HIGH SPEED CUTTER 20G
Catalog Number 8267.VIT20
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 01/20/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis: we have extensively tested vitrectrome.Our r & d department has made a change.As was already indicated in the snf, the new vitrectoom will soon be available.Our csc department can tell when the new series is available.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer.Details of this activity were discussed with (b)(4) during a tele-conference on 05/31/2017.
 
Event or Problem Description
This incident occurred during surgery.Air bubbles were observed and caused injury to patients eye, hence this complaint is concluded as reportable.No further information is available as to the detail regarding what injury had occurred or the outcome.

Brand Name
DISPOSABLE HIGH SPEED CUTTER 20G
Common Device Name
CUTTER
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key6944327
Report Number1222074-2017-00012
Device Sequence Number795423
Product Code HQE
UDI-Device Identifier08717872019109
UDI-Public08717872019109
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8267.VIT20
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2014
Initial Report FDA Received Date10/12/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;